# SDR USAA2012032000004

- Difficulty date: February 29, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 56,972 hours, 20,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N302127A
- Part serial: A1760
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AREA OF DISBOND ON NR 5 SLAT UPPER TRAILING EDGE SURFACE APPROX. 2.5 INCHES FROM INBOARD END.  REPAIRED NR 5 SLAT UPPER TRAILING EDGE SURFACE IAW B757 SRM 51-70-10.
